MAUDE Adverse Event Report: COOK INC. LOCK PERICARDIOCENTESIS CATHETER SET; GBX; CATHETER, IRRIGATION

COOK INC. LOCK PERICARDIOCENTESIS CATHETER SET; GBX; CATHETER, IRRIGATION
Model Number G02433
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the wire guide from a cook lock pericardiocentesis catheter set was found to be stretched and separated.Additional information regarding the event and patient outcome has been requested but is currently unavailable.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.E1 phone: (b)(6).G4- pma/510(k) #: exempt.H3 - device evaluated by mfg: device not returned to manufacturer.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation it was reported that the wire guide from a cook lock pericardiocentesis catheter set was found to be stretched and separated.The issue was identified prior to patient use, and the product was not used.The device did not make patient contact.When asked if a fragment or a portion of the wire completed separated the response was "the surface of the wire was partially peeled off." no adverse effects were reported.Reviews of documentation including the complaint history, device history record (dhr), instructions for use (ifu), drawings, specifications, and quality control procedures for the device were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhr for the reported complaint device lot and the related subassembly lots did not reveal any related quality control discrepancies.A complaint history search identified no other events reported for the related failure mode.Based on the available information, cook has concluded that the device was manufactured to specification and that there is no evidence suggesting nonconforming product exists either in house or in the field.Cook also reviewed product labeling.This product is supplied with an instructions for use (ifu) pamphlet, c_t_ttps_rev11.How supplied: upon removal form package inspect the product to ensure no damage has occurred.Based on the information provided, no device returned, and the results of the investigation, cook was not able to determine the cause for this event.It is possible that the device was damaged during transportation of the product.However, this cannot be confirmed as the product was not returned.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Correction: h6 (annex e), h6 (annex f).Additional information: b5, d4 lot number, d4 expiration date, d4 - primary udi number, h4 manufacturing date.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information was provided on 30mar2026.The issue was identified prior to patient use, and the product was not used.The device did not make patient contact.When asked if a fragment or a portion of the wire completed separated the response was "the surface of the wire was partially peeled off.".

Brand Name
LOCK PERICARDIOCENTESIS CATHETER SET
Common Device Name
GBX; CATHETER, IRRIGATION
Manufacturer (Section D)
COOK INC.
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24455270
Report Number1820334-2026-00222
Device Sequence Number18654846
Product Code GBX
UDI-Device Identifier00827002024335
UDI-Public(01)00827002024335(17)280521(10)NS16612430
Combination Product (Y/N)N
Initial Reporter CountryKR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG02433
Device Catalogue NumberC-PCS-830-LOCK
Device Lot NumberNS16612430
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer03/30/2026
04/21/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date04/03/2026
05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown